Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Right knee discomfort. Pain with continuous standing. Taken lubri joint capsule & does wax warm shake.

User rating for this question
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
my mother is 62 years old, but have problems in right knee.She cannot continue work standing, her knee started paining. she has taken lubri joint capsule, and sh does wax warm shake every alternate day.
Posted Mon, 21 May 2012 in Bones, Muscles and Joints
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query.

I can appreciate your concern for her.

Looking to her age and complain it seems that she is having osteoarthritis of knee. Again high uric acid can add to the problem.

This can happen due to age in most of the patients.

Please do the following which should help her.

1. Please get a X XXXXXXX done, if not done already.
2. Please make sure her uric acid remains under control with drugs.
3. After the report of x XXXXXXX please see your family physician who will advise exercise and medicines as per need.
4. Ask her to remain active and avoid activities that put stress on the joint like prolonged standing, squatting etc.
5. She can apply local analgesic cream over the area and take analgesic like paracetamol three times in a day for pain relief.
6. Do not give any analgesic on your own as she is hypertensive and analgesics needs to be taken with caution.
7. Please do not give lubrijoint unless advise by your doctor. In most of the cases the cost benefit ratio in most of the patients is questionable.Their efficacy is debatable.
8.You need to give her diet which gives good amount of calcium like milk and milk products etc.Calcium supplementation in form of tablet is also required at her age.

I hope this helps.

Please write again if you have something more to ask.

In case you do not have further query, please accept the answer.


Above answer was peer-reviewed by
Follow-up: Right knee discomfort. Pain with continuous standing. Taken lubri joint capsule & does wax warm shake. 3 minutes later
Hi Dr Thanks for your suggestions.
can you please elaborate on the Lubrijoint capsule.
Is it harmfull.She is taking it in daily basis.
Answered by Dr. Pragnesh Vachharajani 19 minutes later

Good to hear from you again.

Please understand that Lubrijoint capsule is not harmful to health.

But it lacks concrete scientific evidence that is will do anything good. Most of the doctors are still divided over this and most of them are not prescribing it for this reason only.

They come at a cost and benefits are not certain, that is the reason why I mentioned like that in my reply.

I hope this clarifies your doubts.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor